Two Species Commensalism Model with Harvesting by Homotopy Analysis Method
J Govardhan Reddy1, B Seetha Ram Babu2, N L Mohan3

1Govardhan Reddy J, Assistant Professor, Vidya Jyothi Institute of Technology, Hyderabad (Telangana), India.
2Dr. Sita Ram Babu B, Professor, Department of Mathematics, Vidya Jyothi Institute of Technology, Hyderabad (Telangana), India.
3Dr. N. L. Mohan, Rtd. Professor, Osmania University, Hyderabad (Telangana), India.
Manuscript received on 19 October 2019 | Revised Manuscript received on 25 October 2019 | Manuscript Published on 02 November 2019 | PP: 3584-3588 | Volume-8 Issue-2S11 September 2019 | Retrieval Number: B14470982S1119/2019©BEIESP | DOI: 10.35940/ijrte.B1447.0982S1119
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In the present investigation a two species commensalism model was taken up for detailed analytical study in which commensal species was harvested at a rate proportional to its strength. The system under investigation was represented by a coupled non linear ordinary differential equations. The series solution of the non-linear system was approximated by Homotopy Analysis Method.
Keywords: Commensalism, Harvesting, HAM, h-Curves, t-Curves, MATLAB.
Scope of the Article: Cryptography and Applied Mathematics